# SDR SWAA2025100822185

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8963Q
- Make and model: Boeing 737-8
- Aircraft serial: 42622
- Aircraft time: 898 hours, 472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS FWD FLASHLIGHT BASE BLINKING.   R & R THE FWD FLASHLIGHT BATTERY IAW MM 25-64-00.  OPS CHECK GOOD.
